# SDR CA970121002

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Maxaret
- Part number: AC60742
- Condition: Leaking
- Location: Anti Skid Sys
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VALVE STEM LEAKING AT SOLDER JOINT. SPRING DAMAGED DUE TO OVERHEATING DURING SOLDERING.
